# SDR TWRA96291

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICEO
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND OVERHEAD EXIT SIGN INOP AT 20C, 32C, 32H, 45H AND 50H.  REMOVED AND REPLACED EVAC LIGHT BATTERY.  OPS CHECKED OK PER MM 33-51-00 PG 501.  (M)
